# SDR FDEA202501160075

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 67,924 hours, 25,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 29710
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE EXTERIOR EMERGENCY EXIT LIGHT INOP.    SHGN 15JAN25 14:01   BNA  AMM: 33-51-06-2-1  WDM: 33-51-12 PG 11 SH 1FX1  IPC: 33-51-07-100  RELAMPED R1 SLIDE LIGHT ASSY L38, NO HELP...CHECKED  FOR VOLTAGE, NO POWER AT TERMINAL.   CONTINUITY CHECK LIGHT ASSY THRU BULB  GOOD...CONTINUITY THRU PWR SUPPLY GOOD AT TERMINAL  ENDS.  CONTINUITY FROM CONNECTOR PIN 9 TO GRD  GOOD.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-07-2-0. OPS CHECKS GOOD.  OK FOR  SERVICE.
